# SDR ASAA201904028849

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,016 hours, 13,673 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 11K4T
- Condition: Inoperative
- Location: Flight Deck
- Part time: 49,098 hours, 17,267 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS COURSE SELECTOR IS INOP ALL MODES. GROUNDED - YES. REMOVED & REPLACED MCP. OP CK NORMAL. REF B737-800 AMM 22-11-34-000-801 & 22-11-34-400-801. BITE GROUPS 32, 49 & 70.
